# SDR RRXA000356

- Difficulty date: February 7, 2000
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 82,486 hours, 27,415 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACK IN FUSELAGE SKIN AT LONGERON 31 RT (2 INCH CRACK) STA 1690.  DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED DOUBLER AND FINGER DOUBLER IAW SRM 51-1-8 AND 51-1-21 AND DER APPROVED EO 00-016.  CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM.
